The Annals of Mathematical Statistics

Comparison of the Variance of Minimum Variance and Weighted Least Squares Regression Coefficients

Gene H. Golub

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 3 (1963), 984-991.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704021

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704021

Mathematical Reviews number (MathSciNet)
MR155402

Zentralblatt MATH identifier
0203.21404

Citation

Golub, Gene H. Comparison of the Variance of Minimum Variance and Weighted Least Squares Regression Coefficients. Ann. Math. Statist. 34 (1963), no. 3, 984--991. doi:10.1214/aoms/1177704021. http://projecteuclid.org/euclid.aoms/1177704021.


Export citation